A criterion for the global attractivity of scalar population models with delay

Faria, Teresa: A criterion for the global attractivity of scalar population models with delay. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_008_001-007.pdf

Download (96kB) | Preview
Item Type: Journal
Other title: Dedicated to Prof. L. Hatvani and Prof. I. Győri, on their 60th birthday
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 8
ISSN: 1417-3875
Page Range: pp. 1-7
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Késleltetett népesedési modell, globális attraktivitás, Yorke feltétel
Additional Information: Bibliogr.: 7. p.
Date Deposited: 2017. May. 16. 15:42
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42726

Actions (login required)

View Item View Item